MAUDE Adverse Event Report: CAREFUSION SMARTSITE ADD-ON BAG ACCESS DEVICE; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION SMARTSITE ADD-ON BAG ACCESS DEVICE; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10013365
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported a tubing leak.
 
Additional Manufacturer Narrative
Although requested, patient demographics section a (a.1-a.4) were not provided.The nurse was female, with the initial t.
 
Event or Problem Description
It was reported that etoposide leaked from the tubing and a nurse was exposed to the chemotherapy when she inverted the bag to contain the spill.As a result, the etoposide ran down her arm.The spill was cleaned up per facility protocol, and no skin irritation or adverse effects were reported by the nurse.

Brand Name
SMARTSITE ADD-ON BAG ACCESS DEVICE
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9080274
Report Number9616066-2019-02658
Device Sequence Number16817537
Product Code FPA
UDI-Device Identifier07613203010412
UDI-Public7613203010412
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013365
Device Catalogue Number10013365
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1